MAUDE Adverse Event Report: HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913776
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the unit will not heat up".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and there were no major defects observed.Functional testing was performed and the unit was connected to 120vac.The unit was not able to pass the initial power connect test.The indicator lights did not flicker and the power button did not begin to strobe.The power supply board (11823) was replaced with a known good lab inventory board.This time the unit passed the initial power connect test.The unit also navigated through the power-on self-test (p.O.S.T.) with no issues.During the temperature display accuracy test the unit displayed the correct temperatures and properly alarmed in the high temperature scenario.With the lab inventory board still in place, the unit was prepared for a full functional bench test in an attempt to replicate the reported defect.A water reservoir bottle, an adult breathing circuit (880-36kit), a 382-10 conchasmart column, and dual temperature probes were connected to the unit.Air flow was supplied to the unit for a real time operational scenario.The unit successfully navigated all pre-operational self-tests again and was functioning in real time.The settings were set to full rainout, invasive, at 37 degrees c.The unit functioned without any interruption and was able to heat up to the set temperature of 37 degrees c.The complaint has been confirmed.The investigation revealed a defective power supply board.Since the neptunes are 100% functionally tested during manufacturing assembly, it is unlikely that the failure was present at the time of release.A device history record review was performed with no evidence to suggest a manufacturing related issue.The root cause for the failure cannot be determined at this time.It is possible the unit encountered higher stresses than normal, shortening its expected use life.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported "the unit will not heat up".No patient involvement reported.

Brand Name
HUDSON CONCHA NEPTUNE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key12584955
Report Number3003898360-2021-00899
Device Sequence Number14275124
Product Code BTT
UDI-Device Identifier14026704646811
UDI-Public14026704646811
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913776
Device Catalogue Number425-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1